# SDR SWAA2013102921613

- Difficulty date: September 6, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9911839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, AFT SIDE OF STATION Y-1178.225 CANTED FRAME APPROXIMATELY 10:O'CLOCK POSITION LBL 17, CLIP CRACKED.  R & R CLIP IAW SRM & DRAWING.
